# SDR SWAA2022111668451

- Difficulty date: November 7, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,107 hours, 34,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER ATTACH ANGLE AT RBL 45 STA 663 (WL 193) / [01] VERIFIED ITEM 1 OF STEP 1;[02] VERIFIED ITEM 1 OF STEP 2;[03] VERIFIED STEP 6 AND 7;[04] UPDATED MEASUREMENTS;[05] UPDATED MEASUREMENTS;[06] LEAK CHECKED REPAIR AREA NO LEAK DETECTED I.A.W MM 28-11-00-400-801;[07] VERIFIED ITEM# 6.  REPAIR BEEN COMPLETED ON N/R TTG8Q00G38ZT;[09] AUDIT C/W;[10] REPAIR BEEN COMPLETED ON EA# 22-157-03313
